MathSciNet Relay Station
MathSciNet bibliographic data
MR592226 14E07 (13F20)
Jagžev, A. V. On a problem of O.-H. Keller. (Russian) Sibirsk. Mat. Zh. 21 (1980), no. 5, 141–150, 191.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement